# SDR DALA13029993753

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO COMPARTMENT INTERCOSTAL ANGLE AND INTERCOSTAL BELOW FWD ZEE SHIELD HAS CORROSION STA RBL 21. CPCP 53-260. MX INSTALLED NEW INTERCOSTAL & WEB ASSY IAW SRM 57-40-02, PG 2, PARA 4, APPLIED CIC IAW B-AMM 51-21-91-620-802.
